# SDR AALA20141027006

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,121 hours, 7,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T519192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STATION 347.  ACCOMPLISHED SPLICE REPAIR IAW SRM 53-00-51 & EA B767-53-037091.
